Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 10 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
RAY CLASS INVARIANTS OVER IMAGINARY QUADRATIC FIELDS

Jung, Ho-Yun; Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, TOHOKU MATHEMATICAL JOURNAL, v.63, no.3, pp.413 - 426, 2011-09

2
CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS USING y-COORDINATES OF ELLIPTIC CURVES

Koo, JaKyungresearcher; Shin, Dong Hwa, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.847 - 864, 2013-07

3
Ring class invariants over imaginary quadratic fields

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, FORUM MATHEMATICUM, v.28, no.2, pp.201 - 217, 2016-03

4
Generation of ray class fields modulo 2, 3, 4 or 6 by using the Weber function

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.2, pp.343 - 372, 2018-05

5
On some Fricke families and application to the Lang-Schertz conjecture

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.4, pp.723 - 740, 2016-08

6
Generation of ring class fields by eta-quotients

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.1, pp.131 - 146, 2018-01

7
Construction of class fields over imaginary biquadratic fields

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.68, no.2, pp.413 - 434, 2019-04

8
On a problem of Hasse and Ramachandra

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, OPEN MATHEMATICS, v.17, pp.131 - 140, 2019-03

9
On some extensions of Gauss' work and applications

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, OPEN MATHEMATICS, v.18, pp.1915 - 1934, 2020-12

10
Binary quadratic forms and ray class groups

Eum, Ick Sun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.150, no.2, pp.695 - 720, 2020-04

rss_1.0 rss_2.0 atom_1.0